# SDR SWAA030016

- Difficulty date: January 4, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N103SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23109
- Aircraft time: 59,915 hours, 64,260 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Valve
- Part number: 1U1225
- Part serial: 2313
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A, D

## Discrepancy

AIR TURNBACK, F/A REPORTED FLUID SMELL IN FWD CABIN.  FOUND NR 1 ENGINE TR ISOLATION VALVE LEAKING.  REMOVED AND REPLACED NR 1 ENGINE TR ISOLATION VALVE PER MM.
